FROM IMPERFECT TO PERFECT COMPETITION: A PARAMETRIC APPROACH THROUGH CONJECTURAL VARIATIONS
Manchester School, 2010, vol. 78, issue 6, 660-677
This paper features perfect competition under a parametric approach. We consider conjectural variations in a pure exchange economy where strategic interactions hold. We show, through an example, that the conjectural general equilibrium can coincide with the competitive equilibrium, independently of a replication procedure or an asymptotic identification. Additionally, the competitive equilibrium is a locally consistent conjectural general equilibrium. Perfect competition is defined at equilibrium.
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:manchs:v:78:y:2010:i:6:p:660-677
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1463-6786
Access Statistics for this article
Manchester School is currently edited by Keith Blackburn
More articles in Manchester School from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().